# SDR 9710211143

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- Engine: Pwa JT9D20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE EGT ROSE RAPIDLY AFTER THE REVERSER WAS STOWED.  ENGINE WAS SHUTDOWN, EGT PEAKED AT 780 CELSIUS.  MAINTENANCE RAN NR 1 ENGINE, OPERATED REVERSER AND ALL INDICATIONS WERE NORMAL.
